On generalized derivatives and formal powers for pseudoanalytic functions

Research output: Contribution to journalArticleResearch

Original languageEnglish
Pages (from-to)29-36
JournalLe matematiche
Volume62
Issue number2
Publication statusPublished - 2007

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

On generalized derivatives and formal powers for pseudoanalytic functions. / Berglez, Peter.

In: Le matematiche, Vol. 62, No. 2, 2007, p. 29-36.

Research output: Contribution to journalArticleResearch

@article{a775002beed04fecb1836453e85f39aa,
title = "On generalized derivatives and formal powers for pseudoanalytic functions",
author = "Peter Berglez",
year = "2007",
language = "English",
volume = "62",
pages = "29--36",
journal = "Le matematiche",
issn = "0373-3505",
publisher = "Universita di Catania",
number = "2",

}

TY - JOUR

T1 - On generalized derivatives and formal powers for pseudoanalytic functions

AU - Berglez, Peter

PY - 2007

Y1 - 2007

M3 - Article

VL - 62

SP - 29

EP - 36

JO - Le matematiche

JF - Le matematiche

SN - 0373-3505

IS - 2

ER -